# SDR ASOA2016042514846

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED FS 349-364, LBL2.  REMOVED INTERCOSTAL AT 349-364 LBL2 IAW SRM 51-42-06-001-001 A01 & 51-42-21-001-001 A01.  DRILLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001, A01 & 51-42-21-001-001 A01. INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001 A01 & 51-42-21-001-001 A01. OPS CK CW MAIN AVIONINS DOOR IAW AMM 52-2-00-710-801, A01, OPS CK GOOD.
